# SDR CALA2021021700179

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300316
- Condition: Dented
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1540 STR 38R FOUND DENT AS MARKED REFER NR LP 9131236 BULK CARGO STA 1540 - STR 38R STRINGER REPAIRED AS PER ECRA 5360-01581 REV A ADD EMP:V897526 RII BY HX 203141
